advertisement
Question
Posted by: pink128 | 2006/04/18

Menstrual period prolonged for more than a week

I started using the pill again on the 8th April when i started my menstration. And now more than a week later i am still bleeding.
Although it is very light and not continuous, should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Pink128
No, it may take a month or so for the hormones to settle again. However should be better by next month.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement